Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had abortion via pills. Have abdominal pain, vomiting and also problem in urination after having sex. Suggest?

User rating for this question
Answered by
Practicing since : 2005
Answered : 3163 Questions
Went with abortion via pills 2 months old a month ago. Severe abdominal pain from past two days. Vomiting and also problem with urination. It all started after having sex with my husband for a week. My husband stays away from me. So we had multiple sessions a day. What can be the reason ?
Posted Mon, 22 Jul 2013 in Women's Health
Answered by Dr. Rhea Chanda 33 minutes later
Yiu probably have and urinary tract infection or anyPID .Yout will need a course of antibiotics and i see that you already are on them. Do a urine test and an ultrasound if you havent already.
Maintaing hygiene before and after sex is very important for both partners .
Above answer was peer-reviewed by
Follow-up: Had abortion via pills. Have abdominal pain, vomiting and also problem in urination after having sex. Suggest? 3 hours later
I am also having high fever with tendency of vomiting. I am also not been able to do urine properly. I feel like going for urinal but end with just few drops of it. I am taking crocin and antibiotic for fever (pecef 200 and Rabemac 20). Here in my city we don't have gynaecologist. so kindly suggest me the tests which I need to undergo (any specific ultrasound and what test in urine). Also prescribe some medicine for fever and high intensity abdominal pain.
Answered by Dr. Rhea Chanda 5 hours later
The fever and vomitting are all signs of toxicity . They are both signs of toxicity in cases PID and UTI . First you need to do a urine culture and sensitivity test. Then do an ultrasound of the whole abdomen. After you get the results you can contact any doctor or get in touch with me again .
Continue with crocin but you may need to change the antibiotic after the report comes in .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor